# SDR AUS20030743

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3268
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM LOW PRESSURE WARNING. NO LOSS OF FLUID.  INVESTIGATION FOUND THAT THE EMERGENCY ACCUMULATOR DUMP VALVE ALLOWED PRESSURE IN THE EMERGENCY AND MAIN HYDRAULIC SYSTEMS TO DROP.
